# SDR M7F2004F00000

- Difficulty date: June 10, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N40EG
- Make and model: Bolkms BO105S
- Aircraft serial: S347
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Condition: Misinstalled
- Location: Cockpit
- Part time: 4,070 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF THE MIXING LEVER ASSY DURING M/R KMSN REMOVAL, THE COLLECTIVE FORK WAS FOUND TO BE INCORRECTLY INSTALLED ONTO THE BEARING BLOCK (105-42124.01).  THE B0105 MM MANDATES PROPER SHIMMING OF THE FORK/BEARING BLOCK DURING ASSY.  THERE WERE NO SHIMS INSTALLED IN THIS INSTANCE, THUS PRELOADING THE EARS OF THE CAST ALUMINUM ALLOY BEARING BLOCK.  FAILURE OF THIS PART COULD CAUSE LOSS OF CONTROL OF THE HELICOPTER, PART DISPOSITION, SCRAPPED.
